# SDR IPXA11M69448

- Difficulty date: September 5, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 42,608 hours, 8,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: STA360RBL2
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, FIRST OB SEAT MOUNTING BASE HAS CRACKED, VISABLE INSIDE AVIONICS BAY.  REPAIRED CRACKED FLIGHT DECK MEMBRANE AT 1ST OBSERVERS SEAT, STA 360 A D RBL 2 REF STA, SA, EA 011-5310-01-A3453 REV I/R AND EO MD11-4446 5-A.
